# SDR SA04103

- Difficulty date: November 5, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665105
- Condition: Worn
- Location: Pax Door
- Part time: 13,119 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING, MAINTENANCE FOUND THE AFT LEFT PASSENGER DOOR SLIDE LACING WORN ALMOST ALL THE WAY THROUGH.  MAINTENANCE REPLACED THE AFT LEFT DOOR SLIDE.  OK FOR SERVICE.
